# SDR CA960212201

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Studs
- Part number: 164448
- Condition: Broken
- Location: #6 Cylinder
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) VISIBLE OIL LEAK IN FLIGHT. ENGINE SHUT DOWN. INSPECTION DISCLOSED THAT THE 24 CYLINDER HOLD DOWN STUDS FOR #6 CYLINDER HAD FAILED. APPROXIMATELY 50 PERCENT HAD BROKEN AND THE OTHER 50 PERCENT HAD PULLED OUT OF THE CRANKCASE.
